# SDR 02FDEA00001

- Difficulty date: January 2, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 36,639 hours, 8,961 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AYG72991
- Condition: Loose
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR L/G TRUNNION FITTING LT & RT AFT BOLT LOOSE.  CTR L/G TRUNNION FITTING LT & RT AFT BOLT REMOVED.  GENERAL VISUAL INSP CARRIED OUT AND FOUND SATISFACTORY.  CTR L/G TRUNNION FITTING LT & RT AFT BOLT INSTALLED AND NUT REMOVED AND REPLACED AS PER MM 32-15-01-4.
